Extreme integral polynomials on a complex Banach space

Authors

  • Seán Dineen

DOI:

https://doi.org/10.7146/math.scand.a-14397

Abstract

We obtain upper and lower set-theoretic inclusion estimates for the set of extreme points of the unit balls of PI(nE) and PN(nE), the spaces of n-homogeneous integral and nuclear polynomials, respectively, on a complex Banach space E. For certain collections of Banach spaces we fully characterise these extreme points. Our results show a difference between the real and complex space cases.

Downloads

Published

2003-03-01

How to Cite

Dineen, S. (2003). Extreme integral polynomials on a complex Banach space. MATHEMATICA SCANDINAVICA, 92(1), 129–140. https://doi.org/10.7146/math.scand.a-14397

Issue

Section

Articles